MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sensation 7fr.34cc intra-aortic balloon pump (iabp) had a balloon rupture resulting the blood entering through the balloon to the tubing.
 
Additional Manufacturer Narrative
Device has not been returned to manufacturer, supplemental report will be submitted upon completion of additional findings.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g1(contact person mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11 corrected field: e1 (event site address).The product was returned with the membrane completely unfolded and blood on the exterior and interior of the catheter, as well as inside the inner lumen.The extender tubing was also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed and a leak was detected on the membrane approximately 2cm from the rear seal measuring 0.005in/0.0013cm length.The reported problems were most likely triggered by a leak which was found on the membrane.The leak size suggests that a sharp object may have caused it, no marks were found around the leak.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N.A.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9,e1(initial reporter, event site address, event site telephone,event site email), e3, g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, component codes, investigation conclusions, health effect ¿ impact codes), h11.Corrected fields: d4 (lot no., udi no.), d10.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint id: (b)(4).
 
Event or Problem Description
It was reported that during iab therapy, the intra-aortic balloon pump (iabp) had a balloon rupture resulting the blood entering through the balloon to the tubing.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (medical device problem code), h11 corrected field: h6 (investigation findings).
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key21534354
Report Number2248146-2025-0000113
Device Sequence Number7054863
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000310577(17)260504(11)230504
Combination Product (Y/N)N
Initial Reporter CountryMC
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000310577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/07/2025
07/28/2025
09/15/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/07/2025
07/31/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE HYBRID
Patient SexUnknown